# SDR DALA2018120767097

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,300 hours, 23,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 4691760) 2L SLIDE KNUCKLE KNOCKER INOP. ADJ KNUCKLE KNOCKER IAW B757 AMM 52-11 OPS CK GOOD OK FOR SVC.
